# SDR SWAA2024061388949

- Difficulty date: May 22, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FWD OF FWD ENTRY DOOR; BS 295; STR 16L<[01] REMOVED AND REPLACED INTERCOSTAL ON FWD OF FWD ENTRY DOOR BS 295 TO BS 303.9 STR 16L IAW SRM 51-40-02 AND DWG 141A8180 REV.C SHEET 27
